About this Journal Submit a Manuscript Table of Contents
ISRN Applied Mathematics
Volume 2012 (2012), Article ID 576018, 10 pages
http://dx.doi.org/10.5402/2012/576018
Research Article

Convergence of a General Composite Iterative Method for a Countable Family of Nonexpansive Mappings

School of Mathematical Sciences, Yancheng Teachers University, Yancheng, 224051 Jiangsu, China

Received 17 March 2012; Accepted 10 May 2012

Academic Editors: A. Bellouquid, E. Kita, and J. Nedoma

Copyright © 2012 Shuang Wang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We propose a general composite iterative method for computing common fixed points of a countable family of nonexpansive mappings in the framework of Hilbert spaces. Our results improve and complement the corresponding ones announced by many others.